UPMC Hillman Cancer Center, Partner with University of Pittsburgh Cancer Institute, and the University of Pittsburgh School of Medicine Center for Continuing Education in the Health Sciences presents:

2023 San Antonio Breast Cancer Symposium Review

Date: Friday, January 26, 2024 Time: 8:00 a Location: The Assembly (Pittsburgh) and Microsoft TEAMS

Course Directors

Dhaval Mehta, MD

Clinical Assistant Professor of Medicine UPMC Hillman Cancer Center, Monroeville Shannon Huggins-Puhalla, MD

Time: 8:00 am to 2:00 pm

UPMC Hillman Cancer Center, Passavant Magee-Women's Hospital of UPMC

Program Goal

This program is designed to discuss the content presented at the 2023 San Antonio Breast Cancer Symposium. Topics surrounding experimental biology, etiology, prevention, diagnosis, and therapy of breast cancer and premalignant breast disease will be highlighted.

Target Audience

Physicians, researchers, advanced practice providers, nurses, and other health care professionals who work with individuals diagnosed with breast cancer.

Course Objectives

Upon completion of this program, attendees will be able to:

- Apply cutting edge research in medical and surgical breast oncology into clinical practice
- Discuss advancements made in radiation oncology related to breast cancer
- Identify the current initiatives surrounding palliative and supportive care within breast cancer management
- Recall premalignant disease management with breast oncology
- · Recognize efforts involved in breast cancer health maintenance, prevention, and survivorship
- Understand the mechanism of action for the most current pharmaceutical advancements

Accreditation and Credit Designation

In support of improving patient care, the University of Pittsburgh is jointly accredited by the Accreditation Council for Continuing Medical Education (ACCME), the Accreditation Council for Pharmacy Education (ACPE), and the American Nurses Credentialing Center (ANCC), to provide continuing education for the healthcare team.

Physician (CME)

The University of Pittsburgh designates this live activity for a maximum of 4.25 AMA PRA Category 1 Credits[™]. Physicians should claim only the credit commensurate with the extent of their participation in the activity.

Nursing (CNE)

The maximum number of hours awarded for this Continuing Nursing Education activity is 4.25 contact hours.

Physician Assistant (AAPA)

The University of Pittsburgh has been authorized by the American Academy of PAs (AAPA) to award AAPA Category 1 CME credit for activities planned in accordance with AAPA CME Criteria. This activity is designated for 4.25 AAPA Category 1 CME credits. PAs should only claim credit commensurate with the extent of their participation.

Other health care professionals will receive a certificate of attendance confirming the number of contact hours commensurate with the extent of participation in this activity.

Disclaimer

The information presented at this CME program represents the views and opinions of the individual presenters, and does not constitute the opinion or endorsement of, or promotion by, the UPMC Center for Continuing Education in the Health Sciences, UPMC Affiliates, and University of Pittsburgh School of Medicine. Reasonable efforts have been taken intending for educational subject matter to be presented in a balanced, unbiased fashion and in compliance with regulatory requirements. However, each program attendee must always use his/her own personal and professional judgment when considering further application of this information, particularly as it may relate to patient diagnostic or treatment decisions including, without limitation, FDA-approved uses and any offlabel uses.

We gratefully acknowledge support from the following exhibitors for this activity:

American Cancer Society (ACS), Amgen Oncology, AstraZeneca, BeiGene, Daiichi Sankyo, Inc., Gilead Sciences, Hologic – Breast Cancer Index, Lilly Oncology, Merck, NeoGenomics Laboratories, Novartis, and Young Adult Survivors United.

Carey K. Anders, MD

Medical Director, Duke Brain and Spine Metastases Program Assistant Professor of Medicine, University of North Carolina School of Medicine

Parul Barry, MD, FACRO

Clinical Assistant, Professor of Radiation Oncology; UPMC Magee-Womens Hospital

Julia Foldi, MD, PhD

Division of Medical Oncology UPMC Hillman Cancer Center

Charles Geyer, MD, FACP

Chief Scientific Officer, NSABP Foundation; Division of Medical Oncology, UPMC Hillman Cancer Center

Kristin Lupinacci, DO, FACOS, FACS

Assistant Professor of Surgery, Division of Surgical Oncology University of Pittsburgh School of Medicine UPMC Magee Womens Hospital

Faculty

Wendie Berg, MD, PhD

Division of Diagnostic Radiology, University of Pittsburgh Physicians

Adam Brufsky, MD, PhD, FACP

Professor of Medicine and Associate Division Chief, Division of Hematology Oncology, University of Pittsburgh School of Medicine; Medical Director, Magee Womens Cancer Program and Associate Director, Clinical Investigations, UPMC Hillman Cancer Center; Co-Director, Comprehensive Breast Cancer Center, UPMC Magee-Womens Hospital

Vikram Gorantla, MD

Division of Medical Oncology UPMC Hillman Cancer Center

Uzoma Iheagwara, MD, PhD

Division of Radiation Oncology Clinical Assistant Professor of Radiation Oncology, University of Pittsburgh UPMC Hillman Cancer Center

Qurat UI Ain Sabih, MD

Assistant Professor of Surgery, Division of Surgical Oncology University of Pittsburgh School of Medicine UPMC Magee Womens Hospital Gauri Kiefer, MD Division of Medical Oncology UPMC Hillman Cancer Center

Kit Lu, MD Division of Medical Oncology UPMC Hillman Cancer Center, Central Region

Jennifer Steiman, MD

Surgical Oncologist and Assistant Professor of Surgery, Division of Surgical Oncology University of Pittsburgh School of Medicine UPMC Magee Womens Hospital

Faculty Disclosures

All individuals in a position to control the content of this education activity have disclosed all financial relationships with any companies whose primary business is producing, marketing, selling, re-selling, or distributing healthcare products used by or on patients.

All the relevant financial relationships for the individuals listed below have been mitigated:

Carey K. Anders, MD (Grant/Research Support: PUMA, Lilly, Merck, Seattle Genetics, Nektar, Tesaro, G1-Therapeutics, ZION, Novartis, Pfizer, Astra Zeneca, Elucida, Caris, Incyclix; Consultant: Genentech, Eisai, IPSEN, Seattle Genetics, Astra Zeneca, Novartis, Immunomedics, Elucida, Athenex, Roche; Royalties: UpToDate, Jones and Bartlett)

Parul Barry, MD, FACRO (Grant/Research Support: ACRO, Consultant: Elsevier Pathways, and Honorarium: ACRO, ASTRO, Onclive, and Varian)

Wendie Berg, MD, PhD (Grant/Research Support: Koios Medical Inc., Consultant: Exai Bio, Inc)

Adam Brufsky, MD, PhD, FACP (Grant/Research Support: Agendia, AstraZeneca; Consultant: AstraZeneca, Pfizer, Novartis, Lilly, Genentech/Roche, SeaGen, Daiichi Sankyo, Merck, Agendia, Sanofi, Puma)

Charles Geyer, MD, FACP (Grant/Research Support: AstraZeneca, Daiichi Sankyo, Exact Sciences, and Genentech/Roche)

Vikram Gorantla, MD (Consultant: AstraZeneca)

Kit Lu, MD (Consultant: AstraZeneca, Daichii Sankyo, Gilead; CE Speakers' Bureau: Gilead, SeaGen, Daichii Sankyo, AstraZeneca, Stemline, Merck)

Dhaval Mehta, MD (Consultant: AstraZeneca)

No other members of the planning committee, speakers, presenters, authors, content reviewers and/or anyone else in a position to control the content of this education activity have relevant financial relationships with any companies whose primary business is producing, marketing, selling, re-selling, or distributing healthcare products used by or on patients.

Agenda

7:15 am - 8:00 am	Registration and Breakfast (Live Attendees) TEAMS login (Virtual Attendees)	
8:00 am - 8:10 am	Welcome	Dhaval Mehta, MD Shannon Huggins-Puhalla, MD
8:15 am - 8:45 am	Keynote Speaker Session	Carey K. Anders, MD
8:50 am – 9:30 am	HER2+ (Post 5 min Q&A)	
	Early Stage: Katherine Metastatic: HER2CLIMB-02, ASPIRE, AVIATOR+, HERB TEA (RF02-04)	Adam Brufsky, MD, PhD, FACP
9:35 am – 9:55 am	Clinical Trials Update (Post 5 min Q&A)	Shannon Huggins-Puhalla, MD
	Hope for Others Program	Julia Foldi, MD, PhD
10:00 am – 10:15 am	Break	
10:15 am – 10:45 am	Immunotherapy Session (Post 10 min Q&A)	Julia Foldi, MD, PhD
	KEYNOTE-030KN756 and Checkmate 7FL Keylynk 009 and ALEXANDRA IMPassion	Kit Lu, MD
10:55 am – 11:10 am	Pregnancy Post Breast Cancer (Post 5 min Q&A)	
	GS02-13 : Pregnancy after breast cancer in young women with germline BRCA pathogenic variants	Charles Geyer, MD
	GS02-11 : Fertility Preservation and Assisted Reproductive Technologies in Patients Interrupting Endocrine Therapy to Attempt Pregnancy	
11:15 am – 11:30 am	Breast Imaging (Post 5 min Q&A)	Wendie Berg, MD, PhD
	Mammo-50 Trial and Breast Imaging Recommendations and Trials	
11:35 am – 12:05 pm	Lunch	
12:05 pm – 12:25 pm	Radiation Oncology (Post 10 min Q&A)	Parul Barry, MD
	E4112, NSABP B51, and IDEA trial : Omission of XRT in Younger Patients	Uzoma Iheagwara, MD Jennifer Steiman, MD
12:35 pm – 12:55 pm	Breast Surgery (Post 10 min Q&A)	Kristin Lupinacci, MD
	GS02-04 : Surgical Treatment of Women with Breast Cancer and BRCA1 Mutation: Impact of Bilateral Mastectomy on Survival	Qurat UI Ain Sabih, MD
	SENOMAC Trial, Omission of Breast Surgery after NAC (from ESMO), and NEOSENTITURK study	Jennifer Steiman, MD
1:05 pm – 1:50 pm	Endocrine Therapy (Post 5 min Q&A) <i>Early stage</i> : NATALEE and MonarchE	Vikram Gorantla, MD
	Metastatic Stage : INAVO 120, TROPION-Breast 01, MONARCH 3, and Afuresertib + Fulvestrant	Gauri Kiefer, MD
1:55 pm	Conclusion	Dhaval Mehta, MD Shannon Huggins-Puhalla, MD
2:00 pm	Adjournment	